# SDR UPS07M50502

- Difficulty date: July 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT, RIGHT SIDE AFT VENT CUTOUT SURROUNDING AREA FOUND WITH CORROSION.  CORROSION REMOVED FOUND EXCEEDED LIMIT PER SRM 53-00-01 FIG 1A VI R38.  CORRODED INNER DOUBLER REMOVED PER SRM 51-35-01VII R38.  NEW DOUBLER FAB PER DOC DWG: AGA8013 MAT'L USED 707576-0.160".  NEW DOUBLER FASTENER HOLES PICKED UP, REPROTECTED & PRIMER TOUCHED UP.  NEW DOUBLER INSTALLED PER SRM 51-31-01 VI R38.  REWORKED AREA PAINTED PER SRM 51-21-02 VII R38.
